# SDR IXXA0500003O

- Difficulty date: January 6, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,796 hours, 29,929 cycles
- System (JASC): 2612 · Fire Detection
- Part: Insulator
- Condition: Broken
- Location: Fire Loop
- Part time: 91,796 hours, 29,929 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FROM FJDG TO RJTY NR 2 ENGINE SHORT CIRCUIT LIGHT ILLUMINATED, NO ASSOCIATED FIRE WARNING OR BELL.  FIRE WARNING WOULD NOT TEST.  CREW PERFORMED A PRECAUTIONARY SHUTDOWN OF NR 2 ENGINE.  SHORT CIRCUIT LIGHT EXTINGUISHED WITH ENGINE SHUTDOWN.  CREW LANDED AIRCRAFT IN RJTY WITHOUT INCIDENT.  MAINTENANCE CLEANED DIRT AND CORROSION FROM BOTH ENDS OF FIRE DETECTOR LOOPS.  REVERSED BOTH CONNECTORS.  ALSO FOUND BROKEN CLIP INSULATOR.  REPLACED INSULATOR SYSTEM AND THE OPERATIONAL CHECK WAS GOOD PER ALL APPLICABLE MANUALS, AIRCRAFT WAS RETURNED TO SERVICE.
